| Model Number |
IBALANCE TKA, IM ROD, MODULAR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/20/2023, it was reported by a sales representative via (b)(4), that an ar-613-48 modular t-handle was used and broke the tip off of an ar-613-45 im rod.This occurred during use in a total knee arthroplasty procedure on 11/20/2023 where nothing broke off inside the patient.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage in the field.Manufacturing date 2019.